# SDR DALA2022102406859

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,808 hours, 39,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 R1 DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: STRAP SECURING GIRT BAR FOLD CAME LOOSE FROM VELCRO INTERFERING WITH GIRT BAR PAWL MOVEMENT. RESECURED GIRT FOLD AND STRAP, OPS CHECK NORMAL. (9251688)
